| Model Number |
6248V-90L |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, upon slitting the sheath, the sheath broke about 4 to 5 cm from the proximal end.The physician had to reengage manually to finish splitting the sheath.The sheath was attempted and not used.Another sheath was used.No patient complications have been reported as a result of this event.